cardiologist-icon
Rapid heart bit
She is experiencing fast heart bit  after climbing 100 mtr of road or 30 ladders, a long walk etc. Since two months. She is an epilepsy patient. Taking lametec 50 mg twice a day since a month. Hoping its not a side effect if this. It never happened before. Why it is happening and any suggestion. Thanks
65 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Its quite common while doing any strenuous activity or exercises results in increased heart rate. Consult Physician....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.